# SDR C2XA07IA036

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 19,906 hours, 18,324 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1793
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 8,771 hours, 6,981 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEM - DURING MAINTENANCE INSPECTION THE BAGGAGE FIRE DETECTOR WAS FOUND TO BE INOPERATIVE.  THE DETECTOR WAS PLACED ON MEL 26-23-00 CAT C CONTROL NUMBER 115843, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH ON FLIGHT 4930 WHERE MAINTENANCE REMOVED AND REPLACED THE BAGGAGE SMOKE DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
